Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 45-48

S.V. Vostokov, O.Yu. Podkopaeva, K.V. Ratko
      Application of explicit Hilbert's pairing to constructive class field theory and cryptography
      Applied Mathematical Sciences, Vol. 10, 2016, no. 45, 2205-2213
      http://dx.doi.org/10.12988/ams.2016.64149

Won Kyu Kim
      Existence of Nash equilibria via variational inequalities in Riemannian manifolds
      Applied Mathematical Sciences, Vol. 10, 2016, no. 45, 2215-2223
      http://dx.doi.org/10.12988/ams.2016.64160

Yeliz Karaca
      Case study on artificial neural networks and applications
      Applied Mathematical Sciences, Vol. 10, 2016, no. 45, 2225-2237
      http://dx.doi.org/10.12988/ams.2016.65174

Sergei Soldatenko, Genrikh Alekseev, Alexander Danilov
      Observation impact assessment for dynamic data-driven coupled chaotic system
      Applied Mathematical Sciences, Vol. 10, 2016, no. 45, 2239-2248
      http://dx.doi.org/10.12988/ams.2016.65170

G. Jumarie
      On the non-differentiability of the solutions of the fractional differential equation y^{(\alpha)}(x)=\lambda y(x)
      Applied Mathematical Sciences, Vol. 10, 2016, no. 46, 2249-2266
      http://dx.doi.org/10.12988/ams.2016.64162

Tao Cai, Shin Min Kang, Chahn Yong Jung
      Nonoscillatory solutions and Mann iterative methods for a second order difference equation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 46, 2267-2279
      http://dx.doi.org/10.12988/ams.2016.65169

Nikolay Balonin, Mikhail Sergeev
      Generalized Scarpis methods for Hadamard matrix calculation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 46, 2281-2288
      http://dx.doi.org/10.12988/ams.2016.64161

Wei-Shih Du
      A direct proof of Caristi's fixed point theorem
      Applied Mathematical Sciences, Vol. 10, 2016, no. 46, 2289-2294
      http://dx.doi.org/10.12988/ams.2016.66190

Brian J. McCartin
      Higher-order accurate schemes for a constant coefficient singularly perturbed reaction-diffusion problem of highly oscillatory type
      Applied Mathematical Sciences, Vol. 10, 2016, no. 46, 2295-2312
      http://dx.doi.org/10.12988/ams.2016.66199

Brian J. McCartin
      Higher-order accurate schemes for a variable coefficient singularly perturbed reaction-diffusion problem of highly oscillatory type
      Applied Mathematical Sciences, Vol. 10, 2016, no. 47, 2313-2331
      http://dx.doi.org/10.12988/ams.2016.66200

Brian J. McCartin
      Control region approximation III: scattered data interpolation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 47, 2333-2349
      http://dx.doi.org/10.12988/ams.2016.66201

Alrazi Abdeljabbar, Trung Dinh Tran
      Pfaffian solutions to a generalized KP system with variable coefficients
      Applied Mathematical Sciences, Vol. 10, 2016, no. 48, 2351-2368
      http://dx.doi.org/10.12988/ams.2016.65165

L. S. Kuravsky, A. A. Margolis, P. A. Marmalyuk, A. S. Panfilova, G. A. Yuryev, P. N. Dumin
      A probabilistic model of adaptive training
      Applied Mathematical Sciences, Vol. 10, 2016, no. 48, 2369-2380
      http://dx.doi.org/10.12988/ams.2016.65168

G. V. Krivovichev, E. S. Marnopolskaya
      On the optimization of numerical dispersion and dissipation of finite difference scheme for linear advection equation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 48, 2381-2389
      http://dx.doi.org/10.12988/ams.2016.64163

Hong-bin Bai
      Stevic-Sharma operators from area Nevanlinna spaces to Bloch-Orlicz type spaces
      Applied Mathematical Sciences, Vol. 10, 2016, no. 48, 2391-2404
      http://dx.doi.org/10.12988/ams.2016.65171

Irma Fitria, Erna Apriliani, Endah R. M. Putri
      Investment management using portfolio optimization with stock price forecasting
      Applied Mathematical Sciences, Vol. 10, 2016, no. 48, 2405-2413
      http://dx.doi.org/10.12988/ams.2016.67207